MAUDE Adverse Event Report: ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA

ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA
Model Number 21-4475-24
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device failed to insert due to high port profile during the l port insertion process.No additional information.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.On sample was received in the decontaminated conditions without its original packaging.Visual inspection was performed at 12 inches under normal lighting to received unit.According to the visual inspection, it could be observed that the catheter and port are in good condition, no discrepancies affecting their functioning were detected.During the functional testing the catheter was connected to the port to reproduce the failure mode or find an unusual function; then was pulled to verify if the catheter could detach easily; the sleeve was displaced to the top of the tube and compressed, the sleeve prevent catheter detach.No discrepancies were detected, the catheter kept on the port after pulling it.Root cause cannot be determined since the complaint was not confirmed.

Brand Name
DELTEC POWER PORT-A-CATH II PORTS
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
rm401, (gems bldg, gunja-dong)
minneapolis, MN 55442
MDR Report Key13453464
Report Number3012307300-2022-02557
Device Sequence Number6009513
Product Code LJT
UDI-Device Identifier10610586039973
UDI-Public10610586039973
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model Number21-4475-24
Device Catalogue Number21-4475-24
Device Lot Number4036935
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown